Scheda di esercizi di Infermieristica di salute mentale con soluzioni
Scheda di esercizi di Infermieristica di salute mentale gratuita e stampabile: 8 esercizi dal livello facile a quello d’esame, con le soluzioni. Stampala o salvala come PDF.
Per i docenti: gratuita da stampare, copiare e usare in classe. Ogni nuova scheda ha nuovi valori e le sue soluzioni. Un link a ExamProblems nella pagina del corso è molto apprezzato.
Nome: ____________________ Data: ____________
1.Facile
A patient smiles and laughs while describing the death of her son. How is this affect described?
ACongruent
BRestricted but appropriate
CIncongruent
DEuthymic
2.Facile
What is the main mechanism of action of antipsychotic medicines?
ABlocking dopamine D2 receptors
BBlocking the reuptake of serotonin only
CStimulating GABA receptors in the brain
DIncreasing the release of dopamine
3.Facile
What is Russell's sign, seen in some patients with eating disorders?
AYellowing of the skin from eating a lot of carrots
BSwelling of the ankles and feet during the first days of refeeding in hospital
CCalluses or scars on the back of the hand from inducing vomiting
DFine, downy hair growing on the face and back
4.Media
A patient taking clozapine complains of drooling, especially at night. How should the nurse respond?
ARecognise it as a common side effect, report it and suggest a towel on the pillow
BExplain that it is a sign of an allergic reaction to the medicine
CTell him that it means the clozapine dose is too low and needs to be increased
DStop the clozapine immediately, because this is a sign of agranulocytosis
5.Media
Quando va prelevato il sangue per misurare la litiemia di un paziente?
ASubito dopo la dose del mattino
BCirca 12 ore dopo l'ultima dose
C1 ora dopo l'ultima dose
DIn qualsiasi momento della giornata, perché non fa differenza
6.Media
Which physical finding is common in bulimia nervosa?
AA high serum potassium level
BSwelling of the salivary glands at the angle of the jaw
CVery low body weight with lanugo hair
DRaised blood pressure, a fast pulse and a high temperature
7.Difficile
A patient with dementia with Lewy bodies is having vivid visual hallucinations. A new nurse suggests asking for haloperidol. What is the main concern?
AThese patients can have severe, sometimes life-threatening, sensitivity reactions to antipsychotics
BThere is no concern, because haloperidol is the treatment of choice for hallucinations in all types of dementia
CHaloperidol will make his hallucinations more frequent
DHaloperidol does not work in older patients at all
8.Difficile
The nurse receives handover for four patients. Which patient should she see first?
AA woman with anorexia nervosa who is due to be weighed and have her blood taken in two hours
BA newly admitted man with depression who says he has given away his dog and written letters to his children
CA woman with bipolar disorder who wants to talk about her discharge plans for next week
DA man with schizophrenia who is asking for his PRN laxative
Soluzioni
1. C · Incongruent
2. A · Blocking dopamine D2 receptors
3. C · Calluses or scars on the back of the hand from inducing vomiting
4. A · Recognise it as a common side effect, report it and suggest a towel on the pillow
5. B · Circa 12 ore dopo l'ultima dose
6. B · Swelling of the salivary glands at the angle of the jaw
7. A · These patients can have severe, sometimes life-threatening, sensitivity reactions to antipsychotics
8. B · A newly admitted man with depression who says he has given away his dog and written letters to his children
Soluzioni complete passo passo: esercitati su questo argomento su examproblems.com.